Technical Stability with Respect to Measure of Solutions of Boundary Value Problems for Distributed Processes with a Continuous Control
Differencialʹnye uravneniâ, Tome 38 (2002) no. 10, pp. 1404-1411
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_10_a14,
author = {K. S. Matviychuk},
title = {Technical {Stability} with {Respect} to {Measure} of {Solutions} of {Boundary} {Value} {Problems} for {Distributed} {Processes} with a {Continuous} {Control}},
journal = {Differencialʹnye uravneni\^a},
pages = {1404--1411},
year = {2002},
volume = {38},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_10_a14/}
}
TY - JOUR AU - K. S. Matviychuk TI - Technical Stability with Respect to Measure of Solutions of Boundary Value Problems for Distributed Processes with a Continuous Control JO - Differencialʹnye uravneniâ PY - 2002 SP - 1404 EP - 1411 VL - 38 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_10_a14/ LA - ru ID - DE_2002_38_10_a14 ER -
%0 Journal Article %A K. S. Matviychuk %T Technical Stability with Respect to Measure of Solutions of Boundary Value Problems for Distributed Processes with a Continuous Control %J Differencialʹnye uravneniâ %D 2002 %P 1404-1411 %V 38 %N 10 %U http://geodesic.mathdoc.fr/item/DE_2002_38_10_a14/ %G ru %F DE_2002_38_10_a14
K. S. Matviychuk. Technical Stability with Respect to Measure of Solutions of Boundary Value Problems for Distributed Processes with a Continuous Control. Differencialʹnye uravneniâ, Tome 38 (2002) no. 10, pp. 1404-1411. http://geodesic.mathdoc.fr/item/DE_2002_38_10_a14/